# SDR ABXA070401

- Difficulty date: October 19, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448503
- Condition: Corroded
- Location: Bs 598 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO AFT SIDE AND LOWER LEG OF FRAME CORRODED FS 598 AT LONGERON 30.  BLENDED AREA IN ACCORDANCE WITH DC9 SRM.
